# SDR ASOA200901271

- Difficulty date: October 30, 2009
- Submitted: November 12, 2009
- Operation: Air carrier
- Aircraft: N900EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7608
- Aircraft time: 19,203 hours, 16,321 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Condition: Corroded
- Location: Cargo Door Seal
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENTIRE LENGTH OF CARGO DOOR SEAL PLATE HAS MINOR CORROSION.
